| Model Number |
SY60WF |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, unsure if the reported event was a lens issue or an issue with the company cartridge.The lens became stuck in the cartridge and would not advance easily.When we were finally were able to get it to advance the lens was damaged and destroyed.It was on the sterile field but was not implanted.The physician realized there was an issue when it took more force to try to advance it.Obtained a new cartridge and lens and had no issues after that.Additional information has been requested.